# SDR SWAA2016121210358

- Difficulty date: December 7, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 72,731 hours, 59,652 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 415C
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, FL 300 CABIN UNPRESSURIZED. NO VIBRATION OR BANG, PASSENGER O2 MASKS DEPLOYED. R&R NR 2 LOW STAGE REGULATOR PER MT & MM.
